# SDR DALA2017122908990

- Difficulty date: December 14, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- Aircraft time: 80,410 hours, 36,518 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Lt Wing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLIDE EICAS MSG INTERMITTENT IN FLIGHT.  DISARMED LT AND RT OVERWING ESCAPE SYS IAW AMM 25-65. REMOVED THE LT OVERWING SLIDE IAW AMM 25-65(861834). REMOVED PANEL 195FL, R & R BUSHINGS ON FITTINGS AND HINGES. REPLACED THE  PROXIMITY SENSOR FOR THE LT OVERWING SLIDE ASSY IAW AMM 52-71-00, COMPLIED WITH ADJUSTMENT AND TEST OF THE LT OVERWING SLIDE DOOR IAW AMM 52-71, OPS GOOD. INSTALLED THE LEFT SLIDE DOOR IAW AMM 25-65. SLIDE .  CHECKED GOOD.
